Format
Items per page
Sort by

Send to:

Choose Destination

Links from PubMed

Items: 1 to 20 of 93

1.

[A fatal case of lamotrigine associated drug-induced hypersensitivity syndrome with fulminant myocarditis].

Hirata I, Kimizu T, Ikeda T, Kimura S, Mogami Y, Yanagihara K, Mano T, Toribe Y, Suzuki Y.

No To Hattatsu. 2013 May;45(3):243-4. Japanese. No abstract available.

PMID:
23785844
2.

Lamotrigine related myocarditis: case report.

Bayhan T, Sahin M, Yıldırım I, Karagöz T.

Turk Kardiyol Dern Ars. 2012 Jun;40(4):358-60. doi: 10.5543/tkda.2012.70268.

3.

Localized purpura associated with lamotrigine.

Amlie-Lefond CM, Felgenhauer JL, Leong AD.

Pediatr Neurol. 2006 Sep;35(3):227-8.

PMID:
16939867
4.
5.

Lamotrigine induced DRESS syndrome.

Naveen KN, Ravindra MS, Pai VV, Rai V, Athanikar SB, Girish M.

Indian J Pharmacol. 2012 Nov-Dec;44(6):798-800. doi: 10.4103/0253-7613.103305.

6.

Fulminant hepatic failure induced by lamotrigine.

Makin AJ, Fitt S, Williams R, Duncan JS.

BMJ. 1995 Jul 29;311(7000):292. No abstract available.

7.

Lamotrigine-associated anticonvulsant hypersensitivity syndrome.

Schlienger RG, Knowles SR, Shear NH.

Neurology. 1998 Oct;51(4):1172-5. Review.

PMID:
9781550
8.

Dress syndrome and fulminant hepatic failure induced by lamotrigine.

Amante MF, Filippini AV, Cejas N, Lendoire J, Imventarza O, Parisi C.

Ann Hepatol. 2009 Jan-Mar;8(1):75-7.

PMID:
19221540
9.

Hypersensitivity reaction in a child due to lamotrigine.

Brown TS, Appel JE, Kasteler JS, Callen JP.

Pediatr Dermatol. 1999 Jan-Feb;16(1):46-9.

PMID:
10028000
10.

[Drug hypersensitivity syndrome with lamotrigine two cases in elderly].

Jeandel PY, Traissac T, Rainfray M, Bourdel-Marchasson I.

Presse Med. 2005 Apr 9;34(7):516-8. French.

PMID:
15903006
11.

Lamotrigine-associated anticonvulsant hypersensitivity syndrome in bipolar disorder.

Chang CC, Shiah IS, Yeh CB, Wang TS, Chang HA.

Prog Neuropsychopharmacol Biol Psychiatry. 2006 Jun;30(4):741-4. Epub 2006 Jan 27.

PMID:
16442685
12.

[Characteristics of hypersensitivity syndrome to lamotrigine: review of one case reported in the Regional Center of Pharmacovigilance of Nantes].

Veyrac G, Marcade G, Chiffoleau A, Bourin M, Jolliet P.

Therapie. 2002 May-Jun;57(3):289-96. French.

PMID:
12422544
13.

[Anticonvulsant hypersensitivity syndrome and lamotrigine-associated anticonvulsant hypersensitivity syndrome].

Taillia H, Alla P, Fournier B, Bounolleau P, Ouologem M, Ricard D, Sallansonnet-Froment M, de Greslan T, Renard JL.

Rev Neurol (Paris). 2009 Oct;165(10):821-7. doi: 10.1016/j.neurol.2009.02.009. Epub 2009 Apr 11. French.

PMID:
19362726
14.

Anticonvulsant hypersensitivity syndrome to lamotrigine confirmed by lymphocyte stimulation in vitro.

Karande S, Gogtay NJ, Kanchan S, Kshirsagar NA.

Indian J Med Sci. 2006 Feb;60(2):59-63.

15.

Fulminant hepatitis induced by lamotrigine.

Ouellet G, Tremblay L, Marleau D.

South Med J. 2009 Jan;102(1):82-4. doi: 10.1097/SMJ.0b013e3181878b95. Review.

PMID:
19077780
16.

Lamotrigine-induced anticonvulsant hypersensitivity syndrome associated with acute respiratory distress syndrome.

Deshmukh P, Dao H, Parrisbalogun S, Locala JA.

Psychosomatics. 2011 Sep-Oct;52(5):495-7. doi: 10.1016/j.psym.2011.01.009. No abstract available.

PMID:
21907078
17.

Giant cell myocarditis as a manifestation of drug hypersensitivity.

Daniels PR, Berry GJ, Tazelaar HD, Cooper LT.

Cardiovasc Pathol. 2000 Sep-Oct;9(5):287-91.

PMID:
11064276
18.

[Toxic epidermal necrolysis due to lamotrigine].

Beerhorst K, Renier WO.

Ned Tijdschr Geneeskd. 2003 Jun 7;147(23):1128-31. Dutch.

PMID:
12822524
19.

Successful treatment of lamotrigine-associated drug hypersensitivity syndrome with intravenous IgG.

Comfere NI, Sartori-Valinotti JC, Bruce AJ, Drage LA.

J Am Acad Dermatol. 2012 Jun;66(6):e249-50. doi: 10.1016/j.jaad.2011.06.038. No abstract available.

PMID:
22583732
20.

Hypersensitivity syndrome induced by anticonvulsants: possible cross-reactivity between carbamazepine and lamotrigine.

Aouam K, Ben Romdhane F, Loussaief C, Salem R, Toumi A, Belhadjali H, Chaabane A, Boughattas NA, Chakroun M.

J Clin Pharmacol. 2009 Dec;49(12):1488-91. doi: 10.1177/0091270009344985. Epub 2009 Sep 1.

PMID:
19723672
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk